# SDR WVER2013072090501

- Difficulty date: July 20, 2013
- Submitted: July 20, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 25,488 hours, 20,413 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC67034170
- Condition: Corroded
- Location: Zone 200
- Part time: 25,488 hours, 20,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, BULKHEAD CORRODED LT AND RT SIDES BETWEEN LBL/RBL 11.0 AND LBL/RBL 47.0.
